Robust H∞ control for a class of uncertain nonlinear switched systems

Control, Volume null, Issue null, 2012, Pages 184-189E.

Cited by: 0|Views1
EI WOS SCOPUS

Abstract:

This paper focuses on the robust H∞ control problem for a class of nonlinear switched systems containing neutral uncertainties with average dwell time (ADT). Uncertainties are assumed to be nonlinearly dependent on state and state derivative and allowed to appear in channels of state, control input and disturbance input. The robust H∞ con...More

Code:

Data:

Get fulltext within 24h
Bibtex
Your rating :
0

 

Tags
Comments